| Model Number |
24698 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter city: yatsushiro city, kumamoto pref.Device evaluated by mfr.: device returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 11mm from the tip.No other damage or irregularities noted in the remainder of the device.
Event or Problem Description
It was reported that balloon rupture occurred.The patient underwent an endovascular therapy.The 100% stenosed target lesion was located in the severely tortuous and severely calcified superficial femoral artery.A 4.0mm x 150mm x 150cm coyote catheter balloon was advanced for dilation.During the procedure, on the first inflation at 6 atmospheres for 1 second, the balloon ruptured.The device was removed without any problem where it was noted that the rupture was the shape of a pinhole.The procedure was completed using a different device.No complications reported, and patient status was good.
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).
Event or Problem Description